Author Topic: Is it normal to feel withdrawals while crossing over from lorazapam to Diazapam  (Read 477 times)

[Buddie]

Hi, Was wondering if it is normal to feel withdrawals while crossing over to Diazapam.  I'm not sure if the problem is because I am not on the  proper dose or if  it is normal to have  withdrawals during this crossover...Any help with be appreciated!!  And if it is normal how long does it take to feel okay?  Thank you!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Have you asked the members on the thread in support groups?   Valium Support Group

From what I've read, yes, crossing over can be uncomfortable for many reasons, what are you feeling?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi  [...], I am feeling very shaky and my skin is burning a bit. I feel very restless too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Is your doctor still insisting on that low crossover dose?  It sure sounds like you're undermedicated, some members crossing over complain of feeling sedated, obviously that's not true in your case.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I called again today and told her  I was having withdrawals and her answer was to stay on the lorazapam and  come back in 2 weeks  or go to rehab to detox.  I tried  to switch out one of my  .125 doses with 1mg of the valium but  I am still getting  the withdrawals.  All this stress from these  Drs. are not  helping... I am a wreck.  They are making my life so stressful!! All I do is worry if  I am going  to have enough meds. to do this the right way...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I just don't understand the unwillingness of some doctors to actually help their patients!  I know they deal with a lot of drug seekers which ruins it for everyone else but you want to get off of the drug and do it safely, I'm so sorry this is happening to you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

  I have noticed  that they do not like when you  suggest something different than what they say. I told her from day one the  dosage was too low and she told me that this is what she learned in school..... I don't know what to do... The majority of these Drs. have no idea what they  are doing...  She should not have bothered wasting my time switching to diazapam if she was not going to give me the correct dosage. i am just getting messed up more and more by these Drs.  I might have to stay on the lorazapam and try to continue tapering  with that, which has been hell...
« Last Edit: January 14, 2022, 03:05:02 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...] it sounds like you have tapered down to a very low dose of the Ativan, enough to cause inter-dose withdrawals every day. I split my doses into 4x a day because Ativan wears off in 6-8 hours. It's a pain because I have to dose at 3 am, but it's worth it not to feel those jitters. I could be wrong, but I would say you are very close to being able to jump off and get through the withdrawals in about 5 or so days and be done. But I am no doctor and I am not off yet myself, so please find a doc who will better assist with this taper if you can. Otherwise, you could try and split the .25 dose into 4 to keep even amounts in your system.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.